Improved Eaton bounds for linear combinations of bounded random variables, with statistical applications

Dufour, Jean-Marie, Hallin, Marc . Journal of the American Statistical Association 1993. 88 :1026-1033

Locate this article in:

Bibtex

@article{CIS-112734,
  Author = {Dufour, Jean-Marie and Hallin, Marc},
  Title = {Improved Eaton bounds for linear combinations of bounded random variables, with statistical applications},
  Journal = {Journal of the American Statistical Association},
  Volume = {88},
  Year = {1993},
  Pages = {1026--1033},
  Keywords = {Permutation test, Tail probability}
}

Similar articles